# SDR A6WA201040357

- Difficulty date: May 15, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,039 hours, 15,980 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP AFT LUG FOR INBD HINGE ARM HAS DEEP GOUGE SCRATCH ON INBD SIDE.  REPAIRED LT INBD FLAP AFT INBD LUG IAW REO 601R-57-52-1536.
